# SDR ASAA2015082112958

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 18,214 hours, 5,354 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14717
- Condition: Malfunctioned
- Location: Ram Air Inlet
- Part time: 18,226 hours, 5,360 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, ON RECALL LT PACK LIGHT ILLUMINATED.  RESET WHEN RESET PUSHED.  ACFT GROUNDED.  REPLACED RAM AIR INLET ACTUATOR LT SIDE, REF AMM 21-51-21.  OP CHECK GOOD.  PERFORMED BITE TEST OF BOTH PACK SYSTEMS REF AMM 21-61-00, BITE TEST GOOD.
